MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO PLUG SMALL DEVICE AND MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO PLUG SMALL DEVICE AND MESH; MESH, SURGICAL, POLYMERIC
Catalog Number UPPS6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 9/17/2024 d4: udi: as the lot number provided for the event was for dhr review, the full udi is not currently available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Mwr-(b)(4) submitted for adverse event which occurred on 7/16/2013.Submitted for adverse event which occurred on 10/31/2016.Submitted for adverse event which occurred on 3/20/2017.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent revision surgery on (b)(6) 2013 and an mesh was implanted.It was reported that the patient underwent revision surgery on (b)(6) 2013 and mesh was implanted.It was reported that the patient underwent repair of epigastric and infraumbilical hernia on (b)(6) 2016 and two mesh were implanted.It was reported that the patient underwent recurrent inguinal hernia repair surgery on (b)(6) 2017 and mesh was implanted.It was reported that the patient experienced pain, right groin pain and bulge.It was previously reported that the patient had recurrent hernia repair on (b)(6) 2012 and mesh was implanted.Other procedures were captured in a separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 9/27/2024.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ULTRAPRO PLUG SMALL DEVICE AND MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20242005
Report Number2210968-2024-09823
Device Sequence Number8163166
Product Code FTL
UDI-Device Identifier10705031132603
UDI-Public(01)10705031132603(17)140531(10)EG8DBGA0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Catalogue NumberUPPS6
Device Lot NumberEG8DBGA0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale